MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2007-979614

Медицинская библиотека · Pharmacopsychiatry · 1995

A unique case of tardive dystonia induced by short-term therapy with perazin.

Lohmann T, Ferbert A, Ebel H

Клинический случайСтатьяПеревод в очереди

Аннотация

Perazin is a piperazine derivative of phenothiazine with higher affinity for the D2 than the D1 receptor. We observed a 43-year-old woman who developed blepharospasm and oral hyperkinesia as a tardive dystonic syndrome after short-term treatment with perazin. She had never taken any other neuroleptic medication and all known forms of secondary dystonia were ruled out. We were unable to find any previous reports of perazin-induced tardive dystonia.

Для цитирования: Lohmann T, Ferbert A, Ebel H. A unique case of tardive dystonia induced by short-term therapy with perazin.. Pharmacopsychiatry. 1995. DOI: 10.1055/s-2007-979614.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.